# SDR FDEA201704171228

- Difficulty date: April 17, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 53,836 hours, 23,896 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Spacer
- Part number: 162N12201
- Condition: Cracked
- Location: Nlg
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NLG WHEEL SPACER IS CRACKED.  REMOVED AND REPLACED SPACER.
